MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. 12MM LAMINOPLASTY PLATE W/ HOOK; GALLERY LAMINOPLASTY FIXATION SYSTEM

ZIMMER BIOMET SPINE, INC. 12MM LAMINOPLASTY PLATE W/ HOOK; GALLERY LAMINOPLASTY FIXATION SYSTEM
Catalog Number 14-523232
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a bag labeled for a gallery 12mm plate with hook actually contained a gallery 10mm plate with hook.There was no patient involvement.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Additional Manufacturer Narrative
Additional information in d4: udi number, h4, and h6: component, investigation type, findings, and conclusions.Inspection: the device was not returned and no photos were provided, so an evaluation is unable to be performed.The failure of device in package not matching what was on the label remains unrefuted.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event.Potential root cause a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to a packaging or inspection error.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description

Brand Name
12MM LAMINOPLASTY PLATE W/ HOOK
Common Device Name
GALLERY LAMINOPLASTY FIXATION SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key19281651
Report Number3012447612-2024-00087
Device Sequence Number12346202
Product Code NQW
UDI-Device Identifier00880304960237
UDI-Public(01)00880304960237(10)3136642
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100805
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number14-523232
Device Lot Number3136642
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic